Should I stop taking Naproxen etc. after hydrocortisone?

Morning everyone! I had my first hydrocortisone injection this morning in my hip, and stupidly I forgot to ask the hospital staff if I should stop taking Naproxen and paracetamol (which I've been taking daily for about a year due to near constant pain). I presume the answer is yes, I should stop taking them, otherwise the effect (or otherwise) of the injection might be masked, but I'd appreciate advice from anyone here who's had hydrocortisone. Thanks!

Answers

  • Mike1
    Mike1 Member Posts: 1,455

    The NHS leaflet on Hydrocortisone jabs is - https://www.nhs.uk/medicines/hydrocortisone-injections/ cautions with other meds is included at Section 7.

  • YvonneH
    YvonneH Administrator Posts: 681

    @rozwalsh

    I think the best thing to do is to ask your chemist to speak to the pharmacist and ask them to set you straight. I've had a number of injections and haven't been told to stop any meds - I'm not on the same as you but I do take a similar one. It's also good if you can rest for a couple of days so the liquid has time to work on the area where it's needed

    Take care

    Yvonne x

Sign In or Register to comment.

Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account